# SDR PIDR2006042

- Difficulty date: October 31, 2006
- Submitted: November 9, 2006
- Operation: General aviation
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 54,202 hours, 33,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN FASTENER HOLE JUST FORWARD AND BELOW THE L1 DOOR UPPER HINGE CUTOUT IN THE BEAR STRAP (SECOND LAYER) CONFIRMED BY HFEC.  REPAIRED IAW MFG INSTRUCTIONS WITH FAA APPROVED 8100-9 DATED NOV 3, 2006.
